Article (Scientific journals)
Sur une application de la formule du binôme aux intégrales eulériennes
Catalan, Eugène
1858In Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences, 47, p. 545-549
 

Files


Full Text
Catalan166.pdf
Publisher postprint (299.58 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Combinatorial analysis; Binomial coefficients; Euler's numbers; Analyse combinatoire; Coefficients binomiaux; Intégrales eulériennes
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène ;  Université de Liège - ULiège
Language :
French
Title :
Sur une application de la formule du binôme aux intégrales eulériennes
Alternative titles :
[en] On an application of the binomial formula to Euler integrals
Publication date :
1858
Journal title :
Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences
ISSN :
0001-4036
Publisher :
Académie des Sciences Paris, Paris, France
Volume :
47
Pages :
545-549
Available on ORBi :
since 27 February 2016

Statistics


Number of views
48 (1 by ULiège)
Number of downloads
41 (0 by ULiège)

Bibliography


Similar publications



Sorry the service is unavailable at the moment. Please try again later.
Contact ORBi